# SDR UIEA2020021900278

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,515 hours, 19,969 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG ANTI-ICE CAUTION MSG IN FLIGHT.( PERFORMED SYSTEM TEST IAW B767 AMM 30-21-00. OPS CHECK GOOD. NO DEFECTS AT THIS TIME. )
